my journey around the world n.
Download
Skip this Video
Loading SlideShow in 5 Seconds..
My Journey Around The World PowerPoint Presentation
Download Presentation
My Journey Around The World

Loading in 2 Seconds...

play fullscreen
1 / 11

My Journey Around The World - PowerPoint PPT Presentation


  • 103 Views
  • Uploaded on

My Journey Around The World. By: Matthew 5A. Surabaya, Indonesia-Manila, Philippines. Facts: I will go to Manila December 25, 2012, 12:00PM Flight Time: 3 hours and 13 minutes Manila is 1 hour ahead of Surabaya When will I arrive in Manila?

loader
I am the owner, or an agent authorized to act on behalf of the owner, of the copyrighted work described.
capcha
Download Presentation

PowerPoint Slideshow about 'My Journey Around The World' - geraldine-aguirre


An Image/Link below is provided (as is) to download presentation

Download Policy: Content on the Website is provided to you AS IS for your information and personal use and may not be sold / licensed / shared on other websites without getting consent from its author.While downloading, if for some reason you are not able to download a presentation, the publisher may have deleted the file from their server.


- - - - - - - - - - - - - - - - - - - - - - - - - - E N D - - - - - - - - - - - - - - - - - - - - - - - - - -
Presentation Transcript
surabaya indonesia manila philippines
Surabaya, Indonesia-Manila, Philippines

Facts:

  • I will go to Manila December 25, 2012, 12:00PM
  • Flight Time: 3 hours and 13 minutes
  • Manila is 1 hour ahead of Surabaya

When will I arrive in Manila?

  • 12:00 + 3 hours and 13 minutes + 1 hour = 4:13AM, December 25, 2012

So I will arrive in Manila at 4:13AM, December 25, 2012

I will stay there for 5 hours

manila philippines beijing china
Manila, Philippines –Beijing, China

Facts:

  • I will go to Beijing on December 25, 2012, 9:13AM
  • Flight Time: 3 hours and 32 minutes
  • Beijing has the same time as Manila

When will I arrive in Beijing?

  • 9:13 + 3 hours and 32 minutes = 12:45AM, December 25, 2012

So I will arrive in Beijing on 12:45AM, December 25, 2012

I will stay there for 1 day

beijing china tokyo j apan
Beijing, China-Tokyo, Japan

Facts:

  • I will go to Tokyo on December 26, 2012, 12:45AM
  • Flight Time: 2 hours and 37 minutes
  • Tokyo is 1 hour ahead of Beijing

When will I arrive in Tokyo?

  • 12:45 + 2 hours and 37 minutes + 1 hour = 4:22PM, December 26, 2012

So I will arrive in Tokyo on 4:22PM, December 26, 2012

I will stay there for 1 week

tokyo japan naples fl
Tokyo, Japan-Naples, FL

Facts:

  • I will go to Naples January 2, 2013, 4:22PM
  • Flight Time: 14 hours and 47 minutes
  • Naples is 13 hours behind of Tokyo

When will I arrive in Naples?

  • 4:22 + 14 hours and 47 minutes – 13 hours = 6:09PM, January 2, 2013

So I will arrive in Naples on 6:09PM, January 2, 2013

I will stay there for 7 hours

naples fl milan italy
Naples, FL-Milan, Italy

Facts:

  • I will go to Milan on January 2, 2013, 1:09PM
  • Flight Time: 10 hours and 1 minute
  • Milan is 6 hours ahead of Naples

When will I arrive in Milan?

  • 1:09 + 10 hours and 1 minute + 6 hours = 5:10AM, January 3, 2013

So I will arrive in Milan on 5:10AM, January 3, 2013

I will stay there for 6 months

milan italy plovdiv bulgaria
Milan, Italy –Plovdiv, Bulgaria

Facts:

  • I will go to Plovdiv on July 3, 2013, 5:10AM
  • Flight Time: 1 hour and 37 minutes
  • July 3, 2013, 5:10AM

When will I arrive in Plovdiv?

  • 5:10 + 1 hour and 37 minutes + 1 hour = 7:47AM, July 3, 2013

So I will arrive in Milan on 7:47AM, July 3, 2013

I will stay there for 2 hours

plovdiv bulgaria cape town south africa
Plovdiv, Bulgaria-Cape Town, South Africa

Facts:

  • I will go to Cape Town on July 3, 2013, 9:47AM
  • Flight Time: 10 hours and 30 minutes
  • Cape Town is 1 hour behind of Plovdiv

When will I arrive in Cape Town?

  • 9:47 + 10 hours and 30 minutes – 1 hour = 7:17PM, July 3, 2013

So I will arrive in Cape Town on 7:17PM, July 3, 2013

I will stay there for 4 days

cape town south africa abuja nigeria
Cape Town, South Africa-Abuja, Nigeria

Facts:

  • I will go to Abuja on July 7, 2013, 7:17PM
  • Flight Time: 6 hours and 6 minutes
  • Abuja is 1 hour behind of Cape Town

When will I arrive in Abuja?

  • 7:17 + 6 hours and 6 minutes -1 hour = 00:23AM, July 7, 2013

So I will arrive in Abuja on 00:23AM, July 7, 2013

I will stay there for 1 year, 2 months, 4 hours and 54 minutes

abuja nigeria djibouti somalia
Abuja, Nigeria-Djibouti, Somalia

Facts:

  • I will go to Djibouti on September 7, 2014, 5:17AM
  • Flight Time: 4 hours and 53 minutes
  • Djibouti is 2 hours ahead of Abuja

When will I arrive in Djibouti?

  • 5:17 + 4 hours and 53 minutes + 2 hours = 12:10AM, September 7, 2014

So I will arrive in Djibouti on 12:10AM, September 7, 2014

I will stay there for 1 hour

djibouti somalia surabaya indonesia
Djibouti, Somalia-Surabaya, Indonesia

Facts:

  • I will go to Surabaya on September 7, 2014, 1:10PM
  • Flight Time: 9 hours and 56 minutes
  • Surabaya is 4 hours ahead of Djibouti

When will I arrive in Surabaya?

  • 1:10 + 9 hours and 56 minutes + 4 hours = 3:06AM, September 8, 2014

So I will arrive in Surabaya on 3:06AM, September 8, 2014